# SDR HSYA201212310001

- Difficulty date: December 31, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N916FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0016
- Aircraft time: 9,499 hours, 14,283 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL AT APPROX 1000 FT,  CREW HEARD THE FIRE DETECTION WARNING HORN CHIRP AND THE FIRE DETECTION WARNING LIGHT WAS FLICKERING INTERMITTENTLY.  THE CREW ADVISED ALL ENGINE PARAMETERS INDICATED NORMALLY AND NO EVIDENCE OF FIRE WAS DETECTED.  NO EMERGENCY WAS DECLARED AND THE ACFT LANDED WITHOUT FURTHER INCIDENT.  MX TROUBLESHOT ACFT AND INSPECTED FIRE DETECTION SYS.  MX R & R FIRE DETECTOR CONTROL BOX IAW MM 26-10-00.  ADDITIONAL TROUBLESHOOTING ON THE FIRE DETECTION SYS FOUND A CHAFED WIRE DOWN-LINE OF THE FIRE WARNING SWITCH.  MX REPAIRED THE CHAFED WIRE IAW WIRING DIAGRAM 20-10-00 AND ALL OPS AND FUNCTIONAL CHECKS WERE GOOD.
